U.S. doctors online nowAsk doctors free
United Kingdom (Great Britain)
A 29-year-old female asked:

i am taking omeprazole for gastritis and have had pale yellow poop is that a 'normal' side effect of the meds or something else?

1 doctor answer1 doctor weighed in
Dr. Robert Uyeda
General Surgery 45 years experience
This is not: A side effect from omeprazole. Consult a doctor to determine exact cause.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month
Last updated Sep 28, 2016

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.